# SDR DALA2016110208149

- Difficulty date: August 23, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,672 hours, 28,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AFT OF BS 1002 ABOVE STRINGER 26. BLENDED AREA IAW SRM 53-00-00 FIG 103.  FOUND TO BE OUT OF LIMITS.   REPAIRED IAW ER/A 54713-14 REV O.
